# SDR DALA1025120968

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 53,073 hours, 39,294 cycles
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Shorted
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT 26K FT AND SPEED OF 310KTS, THE AMBER "GEAR DOOR OPEN" LIGHT CAME ON. CREW SLOWED TO 280 KTS AND  CONTINUED TO DESTINATION.  DURING DESCENT, AT 12K FT, THE LIGHT WENT OUT.  ACFT LANDED UNEVENTFULLY AND UPON ARRIVAL MX FOUND THE RT MLG DOOR OPEN, SENSOR D1-29 INTERNALLY SHORTED TO GROUND, AND THE DOOR TARGET BRACKET CRACKED. MX REPLACED D1-29 AND TARGET BRACKET IAW AMM. PSEU TESTS ARE SATISFACTORY AND THE ACFT HAS RETURNED TO SERVICE.
